# SDR FDKA200609249

- Difficulty date: September 7, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 13,963 hours, 12,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FDM 6086 CLT.  CREW NOTED THAT THE MAIN CABIN DOOR WOULD NOT LOCK.  MAINTENANCE LUBE THE DOOR, OPS CHECKED GOOD.
